# SDR AALA201709119025

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 33,483 hours, 4,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS IN SEAT 8GH ARE INOP.  RECONNECTED LEADS AT 8GH.
